# SDR ASAA2019020428012

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,140 hours, 11,557 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFO ONLY LEFT PACK LIGHT ILLUMINATED ON CLIMB QRH PROCEDURE RESET AND CLEARED LIGHT. GROUNDED - YES. INFO NOTED. PERFORMED BITE TEST ON BOTH AIR CONDITION CONTROLLERS. NO DEFECTS NOTED. PASSED. PRECAUTIONARY TEST. OK FOR SERVICE.
